# SDR VNAA202106041112

- Difficulty date: June 3, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 15,221 hours, 14,010 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Component: Elevator, Cndair
- Component part number: AV67024100040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE AT CHARLOTTE NC, (CLT), MX REPORTS BURN MARK DAMAGE TO THE RH ELEVATOR P/N AV670-24100-040 SN MH570. THE DAMAGE DIMENSIONS ARE AS FOLLOWS .75"L X .5"W X .25"D AND IS LOCATED AT THE TRAILING EDGE BETWEEN RIBS 19 AND 20. THE ELEVATOR SKIN (P/N AV670-24101-012) IS FABRICATED FROM 2024- T3 AND IS .060Â€? THICK IN THE DAMAGED AREA. / INSTALLED UPPER, LOWER DOUBLERS, FILLERS AND TRAILING EDGE INSERT. INSTALLED STATIC WICK AND BOND CHECKED. AERODYNAMICALLY SEALED DOUBLERS AND STATIC WICK BASE. TOUCHED UP FASTENERS WITH PRIMER. ALL WORK PERFORMED IAW CRJ 900 SRM TASK 55-21-01-201-001-A01. TYPICAL REPAIR - TRAILING EDGE SKIN AND WEDGE (UP TO 3 FASTENERS) REPAIR ON BOTH SURFACES. FIGURE 55-21-01-991-815 (SHEET 2 OF 6).
